MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; VANTEX 7FR 3L 20CM CVC BUNDLE US

Medline Industries, LP MEDLINE; VANTEX 7FR 3L 20CM CVC BUNDLE US
Catalog Number ECVC7680
Medical Device Problem Codes Material Twisted/Bent (2981); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 1 malfunction event that occurred between january 1 and march 31, 2023.The account reported that guidewires contained within egw2008 kits experienced kinking during use.Multiple physicians reported experiencing guidewire kinking while using the kits.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included events represent 1 malfunction event that medline became aware of during january 1, 2023 through march 31, 2023.1 egw2008 kit was evaluated following reports that the guidewire contained within the kit experienced kinking during use.Evaluation was conducted using a returned unused sample.Visual examination identified that the guidewire had been incorrectly inserted into the j-straightener, resulting in the guidewire being kinked within the straightener.Dimensional inspection confirmed that the guidewire met specification requirements.Because the device could not be used as received, the guidewire was correctly fed into the j-straightener to allow further testing.The guidewire was then inserted through the centurion guiding syringe and 18ga needle included within the complaint kit.No difficulty was encountered during insertion testing and the device performed as intended.Based on the investigation, the reported issue could not be confirmed.Although kinking of the guidewire was observed, the investigation could not confirm that the condition contributed to guidewire kinking during use.The investigation determined that a root cause could not be established based on the available information.Review of production records for the complaint kits and guidewire dispenser assemblies did not identify any nonconformances during first article, in-process, or packaging inspections.The instructions for use advise users not to force the guidewire and to completely withdraw and reattempt insertion if resistance is encountered.1 device was returned for evaluation.The device was not labeled for single use.No devices were identified as reprocessed or reused.No patient or user injuries were reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
VANTEX 7FR 3L 20CM CVC BUNDLE US
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50945790
Report Number1417592-2026-54140
Device Sequence Number10446230
Product Code OES
UDI-Device Identifier00653160348163
UDI-Public00653160348163
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC7680
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown